Opening book details…
About this book
Journal of Mathematical Economics 1982-01: Vol 9 1-2 is a book available to read on EtoBox.
- Published
- 1982
- Language
- EN
Similar books
- Journal of Health Economics 1982-08: Vol 1 Iss 2 (1982)
- International Journal of Social Economics 1982: Vol 9 Iss 2 (1982)
- Journal of Mathematical Physics 1968-01: Vol 9 Iss 1 (1968)
- Journal of Labor Economics 1991-01: Vol 9 Iss 1 (1991)
- Journal of Regulatory Economics 1996-01: Vol 9 Iss 1 (1996)
- Journal of Oral Rehabilitation 1982-01: Vol 9 Iss 1 (1982)